# SDR 06FDEA02744

- Difficulty date: July 29, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01884: RHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) FWD ACTUATOR OUTBD BORE FOUND WITH CORROSION.  SNRM N01884: RT FWD O/B FLAP I/B HINGE FWD ACTUATOR O/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 PG 602-607.  ORIGINAL DIA: 1.189", FINAL DIA: 1.251", MAX ALOWABLE: 1.220".  BUSHING FABRICATED AND INSTALLED AS PER EA NR 1-5750-10230, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RT O/B FLAP I/B HINGE BRACKET REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
